# SDR AALA202102039007

- Difficulty date: February 2, 2021
- Submitted: February 3, 2021
- Operation: Air carrier
- Aircraft: N970NN
- Make and model: Boeing 737823
- Aircraft serial: 31218
- Aircraft time: 16,936 hours, 6,925 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT ROWS 26ABC TO BACK ROW FAILED FUNCTIONAL CHECK. REPLACED RIGHTHAND AFT EMERGENCY LIGHT POWER SUPPLY BATTERY PACK PER AMM 33-51-06.
